Topic: withdrawl - side effects

Just wondering if anyone had same side effects & withdrawls symptoms were the same when consuming aspartame???? these are my symptoms, Muscle twitches, depression & anxiety really bad, muscle aches, abdominal pain & diarrhea,confusion !!!!its a month free of apartame , i have regained my life back after so many years with these symptoms, never how these nasty chemicals were treating me so bad, i have not taken a anti-depressants for my anxiety in 1 1/2 weeks now, which is great for me,its a slow process but i am feeling so much better, can't believe what it was doin to my body, i have when to a naturpathy doctor who had given me herbs to help me in my healing process, i do think there should be more imformation on news about aspartame, people don't realize what harm they are doin, i have so grateful to have found this site, to talk to other people who are just like me!!!!

Re: withdrawl - side effects

Be patient, Casey, because it typically takes time to recover from the damage. It depends on how long you used it and how much you used everyday too. Your symptoms sound like aspartame symptoms, for sure. Every day you'll feel more "normal"- trust me, we have ALL gone through this.

Re: withdrawl - side effects

Yes casey. I have written on another thread, but myself and my son were having  A LOT OF SYMPTOMS that stopped within 24 hours of stopping all the artificial sweetners. My son was on medication for vertigo and was missing work. He had leg cramps and headaches..the headaches were so often. ALL these stopped withing 24 hours of stopping the diet drinks (which he drank often). He stopped the medication as the vertigo stopped in this Time also.
I was having lots of different diet products and washing them down with splenda. But all my symptoms stopped when I stopped eating the sugar free mints. I was getting up in the morning feeling sooo old. I would hang onto the wall as I went to the bathroom as I was sore nearly everywhere. Leg aches, joint pain..like a bad flu ache. I actually thought I was riddled with arthritis there for awhile!! After I stopped these mints (along with the other things) it stopped. I got up the next morning and didn't realise until after..that I HAD WALKED UPRIGHT INTO THE BATHROOM AND WAS NOT IN PAIN. I WAS ASTOUNDED!!  I had been to the doctors complaining about the pain in my legs etc. and she found that I was so low on iron that I was aneamic (I didn't spell that right did I?) The doctor explained that a person's iron should be between 16 (being the low range) and to anywhere up to one or two hundred (not quite sure which one). Well, mine was around 3!! and she thought that it was that result that was causing the aching legs. But I found out that the low iron could have been a symptom of the aspartame also.

I wouldn't have even thought about this. A woman from work spotted the mints and brought in some info. on all this. That's how I got to here.

4

Re: withdrawl - side effects

I have also fond out that I am iron deficient my iron levels fell from 21 to 14 in a matter of weeks, when I was still using aspartame.

Hope everything improves. I am REALLY scared now that i realized how I was poisoning myself.

Symptoms that stop withing 24 hours... that would be heaven.

Re: withdrawl - side effects

Its so nice to relate with other people with the same sympstoms as me, as for my sympstoms, i still having some even after 30 days, but some have diappeared right away,which were muscle twitches which almost drove me crazy, i have to say, iam feeling alot better now fater 30 days, but its a really slow healing process, i take it one day at a time, and i know i will get better soon, i did comsume aspartame on a daily basis for about 10 years, and i comsumes alot more in the last 6 months until i got really sick and my doctor and naturpathy doctor both told me it was from the aspartame , they both told me to quit, i have had depression  & anxiety now for 10 years, never to think aspartame the cause of this, before i gave it up, i got really sick to my stomach, painful cramping, nausea really bad,weird feelings coming over me all the time, i really though i was goin crazy,well those feeling now are almost gone, thank goodness, but depression is about 60 % better too and i have not taken any anitdepressants for anxiety for 2 weeks nows. i get nervous when i say that because i would be afraid to be like that again, than good ness i am on the road to recovery, take care all, and remember it all takes time!!!!!!

Re: withdrawl - side effects

Liv - take Buffalo liver tablets for the low iron, or eat liver. The body will absorb the natural iron without side effects or constipation. It's wonderful for low iron.

Sharons - the aspartame issue is really so simple once you identify it. Remove it, restore your depleted vitamins that a chemical diet robs from you, and feel your health return. It's a wonderful and easy thing once you realize that this toxic substance is causing all the chaos. And yes, consuming a toxin day after day can destroy your mind, body and spirit. You can even lose weight once you return to eating real food. So sad, isn't it - this is all for profit. All for profit.

Casey - stay on this and let us know your progress.

Re: withdrawl - side effects

well everyone for me the last couple days have
been rough, i have been very depressed, its awlful,keep telling myself things are goin to get better,goin to visit my family doctor tomorrow for some blood work and stuff, he\s aware of my problems see what he has to say tomorrow, my depression was really bad, anyone esle been like that.its now 6 weeks just about since i gave up all the aspartame,the depression part does not seen too be letting up,have to say i am sleeping alot better and the muscle twitching are gone thank goodness, so things are improving, maybe withe the deprssion part i need to take something to help me through this process!!!

Re: withdrawl - side effects

Take some healthy vitamins, and you might check with Dr. Hull to see what other toxins or vitamin deficiencies are in there....aspartame robs your body of healthy vitamins, and you may be run down.